MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported error messages 2205 sorter dropped cup and 4043 sorter y-axis home overrun on the aia-2000 analyzer.The customer performed an all set home and checked sorter for dropped or missing cups and found none.The customer then rebooted the analyzer, ran a sample, but error persisted.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delayed reporting of patient samples for bhcg (beta human chorionic gonadotropin) and human chorionic gonadotropin (hcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and was able to confirm the reported issue by review of the error logs.The fse inspected the analyzer and identified a reagent cup stuck in the y axis path for the sorter.The fse removed the cup, cleaned and lubricated the sorter and made an alignment adjustment to the sorter third floor cup top z axis.The fse verified the x and y axis for all sorter floors and ran a get cup sorter action twice with no errors occurring.The fse cleaned and lubricated the sample loader and ran a rack rotation test with no errors occurring.The fse validated the analyzer by running quality control (qc) with results within acceptable range.The aia-2000 analyzer is functioning as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial number 80267103.There were no other similar complaints found during the searched period.The aia-2000 operator's manual under appendix 4 error messages states the following: [2205] sorter dropped cup cause : the cup hold sensor (pressure switch) failed to detect a cup after the cup release operation was performed on the cup - tip lane or the stc lane.Sorter operation is suspended.Solution : open the sorter¿s door and remove the dropped cup.Close the sorter¿s door to resume assay.If this error occurs frequently, contact tosoh service center or local representatives.The aia-2000 operator's manual under appendix 4 error messages states the following: [4043] sorter y-axis home overrun cause : the home sensor activated improperly following movement of the sorter y-axis.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.The most probable cause was due to an alignment issue with the cup sorter, component failure.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key19197405
Report Number3004529019-2024-00545
Device Sequence Number8360664
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown